# SDR C2XA03SH40

- Difficulty date: March 7, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 11,328 hours, 8,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 14533826003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK CORROSION WAS FOUND ON THE CABIN UNDERFLOOR SKIN BETWEEN FRAMES 50 AND 61.  MAINTENANCE REMOVED AND REPLACED AFFECTED SKIN IAW CONTINENTAL EXPRESS EA 5330-01061.   THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
